# SDR DALA2018072704745

- Difficulty date: July 26, 2018
- Submitted: July 29, 2018
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 47,170 hours, 24,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK Y1292 FRAME 41 TO 47 IN PASSENGER CABIN.  OUT OF LIMITS. REPLACED IAW SRM 51-72-11 AND DWG D53371112,
